MathSciNet Relay Station
MathSciNet bibliographic data
MR1162365 42C15 (94A12)
Cohen, A.; Daubechies, Ingrid; Feauveau, J.-C. Biorthogonal bases of compactly supported wavelets. Comm. Pure Appl. Math. 45 (1992), no. 5, 485–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement